# SDR FDEA201203090830

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53775400215
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 24 HAS A GOUGE BETWEEN STGR 12 -13.  APPROX L=0.5" W=0.25". REF AMM 53-13-11-06.  R & R COUPLING AT RT SIDE FR 24 BETWEEN STR 12R - 13R IAW SRM 51-72-10, PG 1-2.
